# SDR ASAA2022050138191

- Difficulty date: May 1, 2022
- Submitted: May 4, 2022
- Operation: Air carrier
- Aircraft: N487AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44108
- Aircraft time: 24,102 hours, 7,470 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Panel
- Part number: 3400759050
- Condition: Unsecure
- Location: #1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ASA T/C 78472000 #1 ENG INLET INSP. FOUND FAN DUCT PANEL #3 MISSING HARDWARE. GROUNDED - YES. REPLACED #3 FAN DUCT PANEL REF AMM 72-23-07.
